MathSciNet Relay Station
MathSciNet bibliographic data
MR1133373 60J80
Dekking, F. M.; Host, B. Limit distributions for minimal displacement of branching random walks. Probab. Theory Related Fields 90 (1991), no. 3, 403–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement